# SDR SWAA2013100720868

- Difficulty date: September 26, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N376SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26584
- Aircraft time: 63,670 hours, 52,551 cycles
- System (JASC): 5755 · Spoilers
- Part: Support Fitting
- Part number: 6550817
- Condition: Cracked
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING GROUND SPOILER SUPPORT FITTING CRACKED AT WBL 119.25.  R & R FITTING IAW DRAWING & SRM.
